Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Volodin, A V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:89
Abstract pages:372
Full texts:159
References:60

http://www.mathnet.ru/eng/person65449
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/718403

Publications in Math-Net.Ru
2004
1. A. V. Volodin, V. E. Krivonozhko, D. A. Ryzhikh, O. B. Utkin, “Construction of three-dimensional sections in the analysis of the efficiency of complex multidimensional systems, based on parametric optimization algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004),  623–639  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:4 (2004), 589–603
2003
2. A. V. Volodin, V. E. Krivonozhko, I. A. Sablin, O. B. Utkin, “Investigation of boundary points and the design of parametric optimization methods in data envelopment analysis”, Zh. Vychisl. Mat. Mat. Fiz., 43:4 (2003),  627–640  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:4 (2003), 600–612

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022